Alert archive / Indiana / Flash Flood Warnings in 2010
Flash Flood Warning 31, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 22, 2010, 4:45 AM EDT for 5 counties in Indiana. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2010, 4:45 AM EDT (08:45 UTC)
- Expired
- Jun 22, 2010, 10:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hendricks County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 18 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:47 AM EDT | HEAVY RAIN 1.15 | Indianapolis Int'L Airp, IN | AMOUNT SINCE 1 AM. SINCE 1 AM JUNE 21ST 3.10 INCHES HAS FALLEN. |
| Jun 22, 7:30 AM EDT | HEAVY RAIN 4.61 | 2 Sse Brownsburg, IN | AMOUNT BETWEEN 1130 PM JUNE 21ST AND 7 AM TODAY. |
| Jun 22, 7:40 AM EDT | HEAVY RAIN 0.25 | 1 S Greenwood, IN | AMOUNT IN 5 MINUTES. RAIN RATE 4 INCH PER HOUR REALTIME. |
| Jun 22, 8:22 AM EDT | FLASH FLOOD | Avon, IN | WHITE LICK CREEK OUT OF ITS BANKS. MOBILE HOME PARK NEAR 600 EAST AND 100 NORTH BEING EVACUATED DUE TO POSSIBLE DAMN BREAK. |
| Jun 22, 9:15 AM EDT | FLASH FLOOD | Avon, IN | DAM BREAKS AT JETO LAKE AND INDIAN HEAD LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 217 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4509 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
794
WGUS53 KIND 220845
FFWIND
INC063-081-097-109-133-221430-
/O.NEW.KIND.FF.W.0031.100622T0845Z-100622T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
445 AM EDT TUE JUN 22 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HENDRICKS COUNTY IN CENTRAL INDIANA...
MARION COUNTY IN CENTRAL INDIANA...
NORTHEASTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
NORTHERN JOHNSON COUNTY IN CENTRAL INDIANA...
NORTHERN MORGAN COUNTY IN CENTRAL INDIANA...
* UNTIL 1030 AM EDT
* AT 443 AM EDT...SCATTERED THUNDERSTORMS CONTINUED ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATED THAT 2 TO 3.5 INCHES OF RAIN
HAD FALLEN OVER HENDRICKS AND MARION COUNTIES...MUCH OF IT SINCE LATE
MONDAY EVENING. WHILE MORE WIDESPREAD RAINFALL HAS ENDED...
ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THROUGH MID MORNING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
INDIANAPOLIS...BEECH GROVE...BROWNSBURG...DANVILLE...GREENWOOD...
LAWRENCE...MOORESVILLE...PLAINFIELD...SOUTHPORT AND SPEEDWAY.
THIS WARNING INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 98 AND 128.
THIS WARNING INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 0 AND 2.
THIS WARNING INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 52 AND 93.
THIS WARNING INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 54 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3992 8596 3960 8597 3957 8669 3988 8672
3988 8671 3993 8671 3994 8658
$$
RYAN3 follow-up statements
863
WGUS73 KIND 221018
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
618 AM EDT TUE JUN 22 2010
INC063-081-097-109-133-221430-
/O.CON.KIND.FF.W.0031.000000T0000Z-100622T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDRICKS-JOHNSON-MARION-MORGAN-PUTNAM-
618 AM EDT TUE JUN 22 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN MORGAN...
NORTHERN JOHNSON...NORTHEASTERN PUTNAM...HENDRICKS AND MARION
COUNTIES UNTIL 1030 AM EDT...
AT 617 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ADDITIONAL THUNDERSTORMS MOVING OUT OF WESTERN INDIANA TOWARDS THE
WARNED AREA. THESE THUNDERSTORMS MAY PRODUCE AN ADDITIONAL 1 TO 1.5
INCHES ACROSS THE WARNED AREA THROUGH 9 AM.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
INDIANAPOLIS...BEECH GROVE...BROWNSBURG...DANVILLE...GREENWOOD...
LAWRENCE...MOORESVILLE...PLAINFIELD...SOUTHPORT AND SPEEDWAY.
AT 610 AM EDT...BROADCAST MEDIA REPORTED FLOODING AT THE HARDING
STREET INTERCHANGE WITH INTERSTATE 465 IN SOUTHERN MARION COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3992 8596 3960 8597 3957 8669 3988 8672
3988 8671 3993 8671 3994 8658
$$
RYAN785
WGUS73 KIND 221228
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
828 AM EDT TUE JUN 22 2010
INC063-081-097-109-133-221430-
/O.CON.KIND.FF.W.0031.000000T0000Z-100622T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDRICKS-JOHNSON-MARION-MORGAN-PUTNAM-
828 AM EDT TUE JUN 22 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN MORGAN...
NORTHERN JOHNSON...NORTHEASTERN PUTNAM...HENDRICKS AND MARION
COUNTIES UNTIL 1030 AM EDT...
AT 826 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
A DAM ON WHITELICK CREEK IN AVON WAS IN DANGER OF FAILING. THIS DAM
WAS LOCATED NEAR THE INTERSECTION OF COUNTY ROADS 600 EAST AND 100
NORTH. PEOPLE WERE BEING EVACUATED.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
INDIANAPOLIS...BEECH GROVE...BROWNSBURG...DANVILLE...GREENWOOD...
LAWRENCE...MOORESVILLE...PLAINFIELD...SOUTHPORT AND SPEEDWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3992 8596 3960 8597 3957 8669 3988 8672
3988 8671 3993 8671 3994 8658
$$
JK495
WGUS73 KIND 221425
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1025 AM EDT TUE JUN 22 2010
INC063-081-097-109-133-221437-
/O.EXP.KIND.FF.W.0031.000000T0000Z-100622T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDRICKS-JOHNSON-MARION-MORGAN-PUTNAM-
1025 AM EDT TUE JUN 22 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN MORGAN...
NORTHERN JOHNSON...NORTHEASTERN PUTNAM...HENDRICKS AND MARION
COUNTIES WILL BE ALLOWED TO EXPIRE AT 1030 AM EDT...
IMPORTANT...FLASH FLOOD WARNINGS CONTINUE FOR AREAS OF HENDRICKS
COUNTY NEAR WHITELICK CREEK.
IN ADDITION...AN AREAL FLOOD WARNING REMAINS IN EFFECT OVER THE
ENTIRE AREA UNTIL 1030 AM WEDNESDAY.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. THE
THREAT OF RAPID FLOODING HAS EASED...BUT LONGER TERM FLOODING IS
STILL EXPECTED. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO
YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3992 8596 3960 8597 3957 8669 3988 8672
3988 8671 3993 8671 3994 8658
$$
JKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:51 AM EDT, 54 minutes earlier.
Area forecast discussion, Jun 22, 3:51 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 351 AM EDT TUE JUN 22 2010 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW && .SYNOPSIS... A PERSISTENT FRONTAL BOUNDARY AND SEVERAL WEAK IMPULSES IN THE UPPER LEVEL FLOW WILL KEEP SHOWER AND THUNDERSTORM CHANCES IN THE FORECAST THE NEXT FEW DAYS. HOT TEMPS WILL CONTRIBUTE TO AN UNSTABLE ENVIRONMENT...INCREASING THE LIKELIHOOD FOR POPUP CONVECTION THROUGH MID WEEK. && .NEAR TERM /THIS MORNING/... CURRENT RADAR MOSAIC IS SHOWING WIDESPREAD CONVECTION ACROSS CENTRAL INDIANA...AND THIS ACTIVITY WILL PERSIST THROUGH DAYBREAK AS BOUNDARY REMAINS DRAPED ACROSS NORTHERN ILLINOIS AND CENTRAL INDIANA. CONVECTION HAS BASICALLY LINED OUT WITH EMBEDDED CELLS EXHIBITING SOME SUPERCELLULAR BEHAVIOR. && .SHORT TERM /TODAY THROUGH THURSDAY/... GFS/NAM/EURO ARE ALL SHOWING SOUTHWEST FLOW AND HOT/HUMID CONDITIONS ACROSS CENTRAL INDIANA ONCE AGAIN THIS AFTERNOON. THE PERSISTENT FRONTAL BOUNDARY SHOULD SET UP FURTHER NORTH ACROSS SOUTHERN WISCONSIN AND SOUTHERN MICH TODAY...BUT SB CAPES IN EXCESS OF 4K AND LI/S AS LOW AS -11 WILL KEEP THE THREAT FOR POPUP CONVECTION IN CENTRAL INDIANA. THE MAIN THREAT SHOULD BE DAMAGING WINDS. HEAT INDICES WILL APPROACH THE 100 DEGREE MARK OVER SOUTHWEST PORTIONS OF FORECAST AREA...SO WENT WITH HEAT ADVISORY ONCE AGAIN TODAY. CONVECTION SHOULD TAPER OFF TONIGHT WITH LOSS OF DIURNAL HEATING...BUT KEPT CHANCE POPS IN TOMORROW AS CENTRAL INDIANA FALLS IN A WARM SECTOR OF A SURFACE LOW PASSING OVER THE UPPER MIDWEST. PATTERN WILL CHANGE TOMORROW NIGHT AS A COLD FRONT SLIDES ACROSS THE AREA...BRINGING A HALT TO THE ACTIVE WEATHER THROUGH THE END OF THE WEEK. TEMPS...MODELS HAVE GOOD HANDLE ON TEMPS...SO WENT WITH A BLEND THROUGH THE SHORT TERM. TRENDED ON THE HIGHER SIDE OF GUIDANCE TODAY AND TOMORROW WITH SOUTHWEST FLOW. THURSDAY...STUCK CLOSE TO GUIDANCE WITH HIGHS DROPPING A BIT INTO THE UPPER 80S IN WAKE OF WEDNESDAY NIGHT/S COLD FRONT. AS FAR AS LOWS...STUCK WITH GUIDANCE AND KEPT THEM IN THE LOW 70S. && .LONG TERM /FRIDAY THROUGH MONDAY/... SIGNAL HAS STRENGTHENED SOMEWHAT IN LONGER RANGE MODELS THAT A SIGNIFICANT BREAK IN THUNDERSTORM ACTIVITY CAN BE EXPECTED AT THE END OF THE WEEK THROUGH SATURDAY NIGHT...AS BROAD SURFACE HIGH SHUTTLES EASTWARD ACROSS THE REGION. AFTER A SHORT REPRIEVE FROM THE HEAT ON THURSDAY...ANOTHER WARMUP BACK INTO THE UPPER 80S AND LOW 90S IS EXPECTED FOR THE WEEKEND. BACKED OFF HPC/MEX GUIDANCE CLOSER TO ENSEMBLE MEANS...AS AGAIN IT APPEARS THAT GUIDANCE IS STRUGGLING WITH WET CONDITIONS WHICH WILL HELP TO MODERATE HEATING SOMEWHAT. PRECIP CHANCES RETURN SUNDAY AND SUNDAY NIGHT AS A FRONT SAGS SOUTH THROUGH THE REGION. && .AVIATION.../220600Z TAF ISSUANCE/ SCATTERED CONVECTIVE CLUSTERS IMPACTING THE REGION AT THIS TIME...AND WILL CONTINUE TO DO SO AND INCREASE IN COVERAGE OVERNIGHT AIDED BY APPROACHING UPPER DISTURBANCE AND INCREASING LOW LEVEL JET. APPEARS CONVECTIVE THREAT WILL LINGER ACROSS THE TERMINALS UNTIL AROUND 221300Z. BRIEF IFR CONDITIONS PROBABLE IN THE HEAVIER CONVECTION. CONVECTIVE CLOUD BASES AROUND 040. OUTSIDE OF CONVECTIVE ACTIVITY...NOT EXPECTING ANY ISSUES WITH CEILINGS...VISIBILITIES...OR WINDS THROUGH 221800Z. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR INZ051>053-060>062-067>070. && SYNOPSIS...TDUD NEAR TERM...TDUD SHORT TERM...TDUD LONG TERM....NIELD/TDUD AVIATION...JAS/RYAN
Hazardous weather outlook, Jun 22, 4:05 AM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 405 AM EDT TUE JUN 22 2010 INZ021-028>031-035>049-051>057-060>065-067>072-230815- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 405 AM EDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. A FEW STORMS MAY BECOME SEVERE LATER THIS AFTERNOON AND EVENING ESPECIALLY NORTH OF INTERSTATE 70. DAMAGING WINDS...HAIL...HEAVY RAIN AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS WITH ANY STORMS THAT BECOME SEVERE. HEAT INDICES WILL RISE INTO THE 90S ACROSS MUCH OF CENTRAL INDIANA...MAINLY SOUTH OF 70. FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR IN CENTRAL INDIANA THROUGH EARLY THURSDAY...AND AGAIN ON SUNDAY. THE PRIMARY TIME FOR STORMS WILL BE MAINLY FROM MID AFTERNOON THROUGH THE LATE EVENING HOURS EACH DAY THOUGH LATE NIGHT STORMS MAY ALSO OCCUR. THE POTENTIAL FOR STORMS TO BECOME SEVERE WILL EXIST...WITH GUSTY WINDS...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING POSSIBLE. EXCESSIVE HEAT WILL OCCUR DURING THE AFTERNOON HOURS THROUGH WEDNESDAY. MAXIMUM TEMPERATURES NEAR 90 AND HEAT INDICES FROM 95 TO AROUND 100 DEGREES WILL BE POSSIBLE MOST AFTERNOONS. FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR TONIGHT...AND AGAIN MONDAY THROUGH WEDNESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jun 22, 3:56 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
356 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 AM HAIL NOBLESVILLE 40.06N 86.03W
06/22/2010 E0.25 INCH HAMILTON IN TRAINED SPOTTER
BRIEF PERIOD OF HAIL.
&&
HEROLDLocal storm report, Jun 22, 3:57 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
357 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND GST LADOGA 39.92N 86.80W
06/22/2010 E50 MPH MONTGOMERY IN TRAINED SPOTTER
&&
HEROLDLocal storm report, Jun 22, 3:58 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
358 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND DMG LADOGA 39.92N 86.80W
06/22/2010 MONTGOMERY IN TRAINED SPOTTER
SEVERAL LIMBS DOWN FROM ESTIMATED 50 MPH GUST. POWER OUT.
&&
HEROLDLocal storm report, Jun 22, 4:21 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
421 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG CASTLETON 39.90N 86.05W
06/22/2010 MARION IN AMATEUR RADIO
POWER LINES DOWN AT 75TH AND STATE ROAD 67.
&&
HEROLDLocal storm report, Jun 22, 4:35 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
435 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 AM TSTM WND DMG 3 SE FISHERS 39.92N 85.98W
06/22/2010 MARION IN AMATEUR RADIO
HEALTHY TREE/TREE LIMB DOWN...SNAPPED OFF AT BASE WITH 10
INCH DIAMETER
&&
HEROLDLocal storm report, Jun 22, 4:45 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
445 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM HEAVY RAIN 3 E CARMEL 39.97N 86.05W
06/22/2010 M0.90 INCH HAMILTON IN AMATEUR RADIO
RAINFALL SINCE MIDNIGHT. SINCE APPROX 9 AM JUNE 21ST 1.70
INCHES HAS FALLEN.
&&
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:28 PM EDT | Severe Thunderstorm Warning | IND | Warren | 47 min |
| Jun 21, 8:39 PM EDT | Flash Flood Warning | IND | Warren | 6 hr |
| Jun 21, 8:47 PM EDT | Tornado Warning | IND | Fountain, Warren | 43 min |
| Jun 21, 9:31 PM EDT | Special Weather Statement | IND | Tippecanoe, Warren | 44 min |
| Jun 21, 9:38 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 52 min |
| Jun 21, 9:42 PM EDT | Flash Flood Warning | IND | Fountain, Tippecanoe | 5 hr |
| Jun 21, 9:45 PM EDT | Tornado Warning | IND | Montgomery, Tippecanoe | 45 min |
| Jun 21, 9:46 PM EDT | Tornado Warning | IND | Fountain, Warren | 44 min |
| Jun 21, 10:05 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Tippecanoe | 40 min |
| Jun 21, 10:31 PM EDT | Areal Flood Advisory | IND | Montgomery | 3 hr |
| Jun 21, 10:34 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 41 min |
| Jun 21, 10:36 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery | 54 min |
| Jun 21, 10:44 PM EDT | Flash Flood Warning | IND | Fountain, Parke, Vermillion | 6 hr |
| Jun 21, 11:09 PM EDT | Flash Flood Warning | IND | Boone, Montgomery | 6 hr |
| Jun 21, 11:14 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 46 min |
| Jun 21, 11:20 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hancock, Hendricks, Johnson, Marion, Morgan | 40 min |
| Jun 21, 11:45 PM EDT | Flash Flood Warning | IND | Hendricks, Marion | 5 hr |
| Jun 21, 11:54 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 51 min |
| Jun 22, 12:18 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Johnson, Marion, Rush and 1 more | 42 min |
| Jun 22, 12:35 AM EDT | Flash Flood Warning | IND | Hancock, Rush, Shelby | 6 hr |
| Jun 22, 12:41 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Shelby | 19 min |
| Jun 22, 12:42 AM EDT | Flash Flood Warning | IND | Johnson | 6 hr |
| Jun 22, 12:57 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 48 min |
| Jun 22, 1:30 AM EDT | Flash Flood Warning | IND | Carroll, Howard | 6 hr |
| Jun 22, 1:45 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 45 min |
| Jun 22, 1:55 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion, Warren | 50 min |
| Jun 22, 1:58 AM EDT | Flash Flood Warning | IND | Tippecanoe, Warren | 6 hr |
| Jun 22, 2:14 AM EDT | Flash Flood Warning | IND | Delaware, Madison | 6 hr |
| Jun 22, 2:34 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Parke, Putnam | 41 min |
| Jun 22, 2:39 AM EDT | Flash Flood Warning | IND | Clinton, Tipton | 6 hr |
| Jun 22, 2:49 AM EDT | Tornado Warning | IND | Boone, Hendricks | 22 min |
| Jun 22, 3:04 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion, Putnam | 41 min |
| Jun 22, 3:15 AM EDT | Flash Flood Warning | IND | Hamilton | 4 hr |
| Jun 22, 3:36 AM EDT | Flash Flood Warning | IND | Parke, Putnam | 6 hr |
| Jun 22, 3:39 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more | 22 min |
| Jun 22, 5:33 AM EDT | Flash Flood Warning | IND | Fountain, Parke, Vermillion | 4 hr |
| Jun 22, 5:47 AM EDT | Flash Flood Warning | IND | Hancock, Johnson, Morgan, Rush, Shelby | 6 hr |
| Jun 22, 6:21 AM EDT | Flash Flood Warning | IND | Carroll, Clinton, Howard, Tippecanoe, Tipton, Warren | 6 hr |
| Jun 22, 6:24 AM EDT | Flash Flood Warning | IND | Boone, Delaware, Hamilton, Madison | 6 hr |
| Jun 22, 6:29 AM EDT | Flash Flood Warning | IND | Boone, Delaware, Hamilton, Madison | 6 hr |
| Jun 22, 6:43 AM EDT | River Flood Warning | IND | Shelby | 64 hr |
| Jun 22, 6:44 AM EDT | Flash Flood Warning | IND | Henry | 5 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Delaware, Madison | 29 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Hamilton, Madison | 41 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Hamilton, Marion | 55 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Morgan, Owen | 4 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Morgan, Owen | 5 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Greene, Owen | 6 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Clay, Greene | 55 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Montgomery, Parke | 41 hr |
| Jun 22, 7:57 AM EDT | River Flood Watch | IND | Carroll, Tippecanoe, White | 6 days |
| Jun 22, 8:43 AM EDT | Flash Flood Warning | IND | Hendricks | 6 hr |
| Jun 22, 8:53 AM EDT | Flash Flood Warning | IND | Morgan | 6 hr |
| Jun 22, 8:58 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Warren | 41 min |
| Jun 22, 9:08 AM EDT | Flash Flood Warning | IND | Hendricks | 3 hr |
| Jun 22, 9:28 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion, Warren | 24 hr |
| Jun 22, 10:17 AM EDT | Areal Flood Warning | IND | Decatur, Hancock, Hendricks, Johnson, Marion, Morgan and 2 more | 24 hr |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 3 days |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Lawrence, Martin | 26 hr |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Lawrence, Martin | 26 hr |
| Jun 22, 12:02 PM EDT | Areal Flood Warning | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Henry and 5 more | 24 hr |
Nearby
Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.